MAUDE Adverse Event Report: BECTON, DICKINSON & CO. 13X100 MM 6.0 ML BD VACUTAINER® PLUS PLASTIC TUBE SERUM TUBE.; BLOOD COLLECTION TUBE.

BECTON, DICKINSON & CO. 13X100 MM 6.0 ML BD VACUTAINER® PLUS PLASTIC TUBE SERUM TUBE.; BLOOD COLLECTION TUBE.
Catalog Number 368660
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: a review of the device history revealed no related quality notifications.The returned sample was drawn and evaluated for stopper pull out.The tubes did not test out of specification for draw.There was no stopper pull out identified.Conclusion: an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customers¿ indicated failure mode.
 
Event or Problem Description
It was reported that for the 13 x 100 mm 6.0 ml bd vacutainer® plus plastic tube serum tube, the stopper was more difficult to pierce and this led to stopper pull out when removing collection device.No serious injury, and no medical intervention.No mucous membrane exposure reported.
 
Additional Manufacturer Narrative
Correction added to the following fields: mdr owndership tab-crs# (b)(4).B-tab:date of event: (b)(6) 2016.

Brand Name
13X100 MM 6.0 ML BD VACUTAINER® PLUS PLASTIC TUBE SERUM TUBE.
Common Device Name
BLOOD COLLECTION TUBE.
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7008129
Report Number1917413-2017-00157
Device Sequence Number13826920
Product Code JKA
UDI-Device Identifier00382903686605
UDI-Public00382903686605
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K960250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2017
Device Catalogue Number368660
Device Lot Number5210523
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2016
Supplement Date Received by Manufacturer01/15/2016
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;